# SDR REXA2022060700337

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 32,786 hours, 22,511 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: AV67021186002
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VERTICAL STAB DRAG ANGLE IS CRACKED AT THE 67.5 REAR SPAR DATUM. REPAIRED R/H FWD VERTICAL STAB DRAG ANGLE IAW CRJ 900 SRM 55-31-00-201-001-A01.
